# SDR HEEA956197

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Defective
- Location: Sby Switch
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SBY" SWITCH HAS NO SPRING TENSION. REPLACED COMM CONTROL TRANSFER SWITCH S102.  REPAIRED.  REPLACED HEADER P201 AND APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  REPLACED LENS.  BENCH CHECK GOOD.
